Alert archive / Ohio / Freezing Rain Advisories in 2007

Freezing Rain Advisory 2, NWS Cleveland, OH

January 14, 2007Lucas County, Wood County, Ohio

NWS Cleveland, OH issued this freezing rain advisory at Jan 14, 2007, 3:57 PM EST for Lucas County, Wood County, Ohio. It took effect at Jan 14, 2007, 7:00 PM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 14, 2007, 3:57 PM EST (20:57 UTC)
In effect from
Jan 14, 2007, 7:00 PM EST
Expired
Jan 15, 2007, 6:41 AM EST
In force
12 hr
Issued by
NWS Cleveland, OH

Counties Lucas County, OH, Wood County, OH

The radar

The Detroit radar (KDTX), 131 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2007-01-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2007-01-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
449 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KCLE 142057
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
357 PM EST SUN JAN 14 2007

OHZ003-006-150500-
/O.UPG.KCLE.WS.A.0001.070115T0000Z-070115T1600Z/
/O.NEW.KCLE.ZR.Y.0002.070115T0000Z-070115T1700Z/
LUCAS-WOOD-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN
357 PM EST SUN JAN 14 2007

...FREEZING RAIN ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO
12 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZING
RAIN ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
12 PM EST MONDAY FOR THE TOLEDO AND BOWLING GREEN AREA. THE
WINTER STORM WATCH IS NO LONGER IN EFFECT.

TEMPERATURES ARE EXPECTED TO REMAIN AROUND THE FREEZING MARK AND
ANOTHER ROUND OF RAIN IS EXPECTED TONIGHT. IF ANY SURFACE
TEMPERATURE INDEED FALLS TO 32 DEGREES OR LOWER...THEN FREEZING
RAIN WOULD RESULT. RIGHT NOW ANY ICING ACCUMULATION IS EXPECTED TO
BE MINIMAL.

RESIDENTS OF NORTHWEST OHIO SHOULD CLOSELY MONITOR THE LATEST
FORECASTS AND PREPARE FOR THE POTENTIAL OF ICY CONDITIONS.

A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE
AFFECTED AREAS, BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE TREES
AND POWER LINES. INSTEAD, PATCHES OF ICE WILL CAUSE SLICK SPOTS ON
ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD THEREFORE BE
DIFFICULT, BUT NOT IMPOSSIBLE.

$$

KOSARIK/OUDEMAN
3 follow-up statements
000 
WWUS41 KCLE 150218
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
918 PM EST SUN JAN 14 2007

OHZ003-006-151030-
/O.CON.KCLE.ZR.Y.0002.000000T0000Z-070115T1700Z/
LUCAS-WOOD-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN
918 PM EST SUN JAN 14 2007

...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST
MONDAY...

A FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST
MONDAY. 

TEMPERATURES WILL REMAIN NEAR THE FREEZING MARK OVERNIGHT AND
INTO MONDAY MORNING ACROSS EXTREME NORTHWEST OHIO. IN ADDITION
RAIN WILL CONTINUE ACROSS THE AREA THROUGH THE PERIOD. IN AREAS
WHERE THE TEMPERATURE IS 32 DEGREES OR LOWER...THE RAIN WILL FALL
AS FREEZING RAIN.

AT THIS TIME...THE ICE ACCUMULATION IS EXPECTED TO BE LIGHT...
ALTHOUGH IF THE TEMPERATURE DROPS A DEGREE OR TWO...ICE 
ACCUMULATION COULD BE HEAVIER.

RESIDENTS OF NORTHWEST OHIO SHOULD CLOSELY MONITOR THE LATEST
FORECASTS STATEMENTS AND PREPARE FOR THE POSSIBILITY OF ICY
CONDITIONS.

A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE
AFFECTED AREAS...BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE TREES
AND POWER LINES. INSTEAD...PATCHES OF ICE WILL CAUSE SLICK SPOTS
ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD THEREFORE
BECOME DIFFICULT.

$$
000 
WWUS41 KCLE 150902
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
402 AM EST MON JAN 15 2007

OHZ003-006-151700-
/O.CON.KCLE.ZR.Y.0002.000000T0000Z-070115T1700Z/
LUCAS-WOOD-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN
402 AM EST MON JAN 15 2007

...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL NOON EST
TODAY...

A FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. 

TEMPERATURES WERE AROUND THE FREEZING MARK OR JUST ABOVE EARLY
THIS MORNING. THOUGH MOST OF THE AREA WAS REPORTING RAIN EARLY
THIS MORNING THERE COULD STILL BE SOME AREAS OF FREEZING RAIN AT
TIMES WHERE TEMPERATURES HOLD AT 32 DEGREES OR LOWER. THE
PRECIPITATION WILL TAPER OFF LATER THIS MORNING AND THE THREAT FOR
FREEZING RAIN WILL END.

AT THIS TIME...ANY FURTHER ICE ACCUMULATION SHOULD BE LIGHT BUT
EVEN A LIGHT COATING WILL MAKE ROADS ICY.

RESIDENTS OF NORTHWEST OHIO SHOULD CLOSELY MONITOR THE LATEST
FORECASTS STATEMENTS AND PREPARE FOR THE POSSIBILITY OF ICY
CONDITIONS.

A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE
AFFECTED AREAS...BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE TREES
AND POWER LINES. INSTEAD...PATCHES OF ICE WILL CAUSE SLICK SPOTS
ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD THEREFORE
BECOME DIFFICULT.

$$
000 
WWUS41 KCLE 151141
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
641 AM EST MON JAN 15 2007

OHZ003-006-151245-
/O.CAN.KCLE.ZR.Y.0002.000000T0000Z-070115T1700Z/
LUCAS-WOOD-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN
641 AM EST MON JAN 15 2007

...FREEZING RAIN ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE
FREEZING RAIN ADVISORY. 

TEMPERATURES ROSE INTO THE MID AND UPPER 30S OVER THE AREA EARLY
THIS MORNING...ENDING THE THREAT OF FREEZING RAIN. A LOW PRESSURE
AND COLD FRONT WILL MOVE EAST ACROSS NORTHERN OHIO THIS MORNING.
AFTER MORNING HIGHS CLOSE TO 40 TEMPERATURES WILL FALL BACK INTO
THE LOWER 30S THIS AFTERNOON. THE RAIN WILL TAPER OFF THIS MORNING. THERE
WILL BE A CHANCE OF DRIZZLE...LIGHT SNOW OR LIGHT FREEZING DRIZZLE
THIS AFTERNOON BUT THE THREAT FOR SIGNIFICANT FREEZING RAIN HAS
ENDED FOR NOW.


$$

What forecasters said that day

The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this freezing rain advisory went out at Jan 14, 3:30 PM EST, 27 minutes earlier.

Area forecast discussion, Jan 14, 3:30 PM EST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
330 PM EST SUN JAN 14 2007

.SHORT TERM(TONIGHT-TUE NGT)...
THERE CONTINUES TO BE DIFFERENCES IN MODELS EVEN IN SECOND FCST
PERIOD. NAM/WRF HAS SURFACE LOW NEAR FDY BY 12Z MON WHILE GFS IS
NEAR PHD. I HAVE BEEN IMPRESSED BY PERFORMANCE OF NAM AT LEAST FIRST
36 HOURS OR SO THE LAST COUPLE OF DAYS AND WHILE I AM NOT SURE THE
LOW WILL BE QUITE THAT FAR WEST I PREFER A MORE NORTHERLY AND
WESTERLY TRACK DUE TO THE INITIAL MOMENTUM AND THE LOCATION OF THE
JET BEING PRETTY FAR WEST. THIS ALLOWS THE SHALLOW COLD AIR TO WARM
AND IN FACT BE FLUSHED OUT FROM ACROSS SOUTHEAST PART OF FCST AREA
AND REPLACED BREIFLY BY WARMER AIR. WILL STILL BE CLOSE TO FREEZING
AROUND TOL BUT TEMPS HAVE NUDGED ABOVE FREEZING TODAY AND ALTHOUGH
WE COULD LOSE A DEGREE OR SO AT SUNSET I THINK WE WILL GO BACK UP A
COUPLE OF DEGREES LATER TNGT AS WARMER AIR ALOFT TRIES TO MIX DOWN
JUST A BIT. WILL ISSUE A FREEZING RAIN ADVISORY THOUGH AS WITH
COINTINUATION OF NNE WIND CANNOT BE SURE THERE WILL NOT BE A PERIOD
OF FREEZING RAIN OR LOCALIZED FREEZING RAIN AT ANY TIME. WITH TEMPS
ALOFT SO WARM AND RAINDROP TEMP GOING TO BE ABV FREEZING AND THE
GROUND TEMP NEAR 32 THOUGH SHOULD NOT BE MUCH OF AN ICE BUILDUP SO
SEEMS LIKE LITTLE RISK OF AN ALL OUT ICE STORM.

TEMPS AROUND ERIE ARE TRENDING UPWARD TOWARD MID 30S. THEY MAY LOSE
A DEGREE OR TWO THIS EVENING BUT THERE SHOULD BE WARMING LATER
TONIGHT WITH NOT MKUCH RISK OF ANY FREEZING RAIN.

FLOODING...AT LEAST MINOR FLOODING...IS ALL BUT CERTAIN FOR TYPICAL
FLOOD PRONE LOW LYING AREAS ALONG RIVERS AND STREAMS AS HEAVIER RAIN
MOVES BACK IN TONIGHT AND INTO MONDAY. RAINFALL AMOUNTS WILL NOT BE
PARTICULARLY HEAVY...GENERALLY AROUND AN INCH OR A BIT LESS...BUT
THE GROUND IS ABOUT AS SATURATED AS IT CAN GET. FLOOD GUIDANCE IS
TOO HIGH. WILL NOT BE FLASHY TYPE FLOODING...JUST WATERWAYS AND
DITCHES AND LOW LYING AREAS GRADUALLY FILLING UP AND OVERFLOWING.

COLDER AIR RETURNS TOMORROW AS LOW PULLS OUT BUT I THINK THE COLD
AIR WILL RETURN SOMEWHAT GRADUALLY AS FLOW ALOFT AND AT SURFACE WILL
BE MORE WESTERLY FOR A WHILE (EXCEPT AROUND TOLEDO) AND SURFACE LOW
WILL TRACK FARTHER NORTH THAN ORIGINALLY THOUGHT. MODELS INDICATE
AND IT SEEMS REASONABLE THAT THE MAJORITY OF THE PCPN WILL BE
TAPERING OFF BEFORE THE COLD AIR COMES BACK...EVEN ACROSS NW OHIO.
WILL MENTION A CHANGE FROM WEST TO EAST BUT LITTLE ACCUM.

TROUGH ALOFT AND AT SURFACE SWINGS THROUGH ON TUESDAY ALMOST ACTING
AS A SECONDARY ARCTIC COLD FRONT. EXPECT A PERIOD OF SNOW AT MOST
LOCATIONS. SNOW WILL LIKELY BE ENHANCED DOWNWIND OF LAKE ERIE AND
BEST CHANCE OF SIGNIFICANT ACCUM NE OH/NW PA AND ESPECIALLY THE
SNOWBELT. MAY NEED A LAKE EFFECT OR WINTER STORM WATCH FOR SNOWBELT
AS THERE IS A WINDOW OF OPPORTUNITY FOR LAKE EFFECT SNOW TO CONTINUE
INTO TUE NIGHT ALTHOUGH VERY NICE SUBSIDENCE AND RIDGING DEVELOPS
QUICKLY TUE NGT AND EXPECT THE HEAVIEST LAKE EFFECT TO SIMMER DOWN
AT SOME POINT TUE NGT. WILL LOOK AT THE LAKE EFFECT ASPECT MORE
LATER ON.

&&

.LONG TERM (WED-SUN)...
RETURN FLOW SHOULD DEVELOP BY WED NGT AND ANY LINGERING LAKE EFFECT
SHOULD SHIFT UP TOWARD BUF OR END. HIGH CLOUDS WILL BE INCREASING BY
THURSDAY BUT THERE IS A CHANCE IT COULD BE DRY. HEIGHTS WILL BE
RISING AND IT IS UNLIKLEY THAT THE DRIER AIR IN THE LOWER LEVELS
WILL BE OVERCOME BY THE WAA ALTHOUGH THERE COULD BE SOME VIRGA OR A
FEW FLAKES. GFS AND ECMWF DISAGREE ON SYSTEM FOR FRIDAY WITH THE
ECMWF PROGGING A COLD FRONTAL PASSAGE WITH THE GFS TRIES TO BRING
ANOTHER GULF LOW NORTHWARD AND THE DGEX MODEL IN BETWEEN. WILL TAKE
A LOOK AT CANADIAN MODEL WHEN IT COMES IN. OBVIOUSLY WE HAVE HAD A
PROPENSITY FOR THE GULF LOWS TO COME ALL THE WAY NORTHWARD IN RECENT
WEEKS BUT THE AIR MASS IS DRIER AND THE JET IS SURPRESSED A BIT MORE
SO WILL CONTINUE WITH A LOW POP FCST IN CASE THE GULF LOW COMES
NORTHWARD OR AT THE VERY LEAST THERE COULD BE A FEW SNOW SHOWERS
WITH FRONT DROPPING SE ACRS THE GRTLKS ON FRIDAY. THE REINFORCING
SHOT OF COLDER AIR OPENS THE DOOR FOR SOME MORE LAKE EFFECT ACROSS
THE SNOWBELT FRI NGT AND SATURDAY WHILE THE REMAINDER OF THE FCST
AREA TRIES TO CLEAR OR PARTIALLY CLEAR. HIGH PRESSURE TRIES TO BUILD
IN BY SUNDAY ALTHOUGH UNTIL THE FLOW COMES AROUND TO THE SW LAKE
EFFECT CLOUDS WILL CONT AND SOME WARM ADVECTION CLOUDS COULD DVLP.

TEMPS WILL RECIVER TO NEAR NORMAL THUR AND FRI THEN DROP BACK SAT
AND SUNDAY. WILL BE NEAR GUIDANCE EXCEPT A BIT BLW SUNDAY.

&&

.AVIATION(18Z-18Z)...
COMPLICATED WEATHER SITUATION.  FIRST FOR THE FREEZING
PRECIP...TOL.  BATCH OF FZRA EXITING FOR MUCH OF THE AFTN AND TEMPS
WARMING TO ABOVE 32.  NEXT WAVE WILL MOVE IN THIS EVENING. MOST OF
THE NEW COMPUTER GUID IS SUGGESTING THAT THE PRECIP TYPE WILL SWITCH
OVER TO PLAIN RAIN FOR THE REMAINDER OF THE EVENT AS SFC TEMPS WILL
BE 33/34 DEGREES.  CONFIDENCE IS LOW IN NAILING DOWN THE TEMP WITHIN
A DEGREE...SO LEFT -FZRA PREDOMINANT WITH TEMPOS FOR PLAIN RAIN.  IF
THIS THINKING CHANGES OVER...THIS WILL BE UPDATED.  CHANGEOVER TO
SNOW WILL NOT BE UNTIL AFTER 18Z MON.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FREEZING RAIN ADVISORY LUCAS AND WOOD COUNTIES TIL NOON MONDAY.
FLOOD WATCH THROUGH MON MORNING ALL ZONES.
VARIOUS RIVER FLOOD WARNINGS IN EFFECT.
PA...FLOOD WATCH THROUGH MON MORNING.

&&

SHORT TERM...KOSARIK
LONG TERM...KOSARIK
AVIATION...OUDEMAN
Hazardous weather outlook, Jan 14, 6:03 AM EST, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
603 AM EST SUN JAN 14 2007

OHZ003-006-151200-
LUCAS-WOOD-
603 AM EST SUN JAN 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

LIGHT FREEZING RAIN IS EXPECTED TODAY. ALTHOUGH SIGNIFICANT ICE
ACCUMULATIONS ARE NOT EXPECTED TODAY...SOME ICY ROADS AND
SIDEWALKS CAN BE EXPECTED.

ADDITIONAL HEAVIER PRECIPITATION CAN BE EXPECTED TONIGHT. DEPENDING
ON THE EXACT TEMPERATURE...IT IS POSSIBLE THAT SIGNIFICANT ICE
ACCUMULATIONS WILL OCCUR IF TEMPERATURES STAY AT OR BELOW FREEZING.

LOCALIZED FLOODING IS ALSO POSSIBLE LATER THIS AFTERNOON INTO
TONIGHT AS THE HEAVIER PRECIPITATION MOVES INTO THE AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANY WINTRY MIX OF PRECIPITATION WILL CHANGE TO ALL SNOW BY MONDAY
AFTERNOON. LITTLE SNOW ACCUMULATION IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

PAZ001>003-151200-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
603 AM EST SUN JAN 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

PATCHY LIGHT FREEZING RAIN...MAINLY IN COLDER VALLEY
LOCATIONS...CAN BE EXPECTED THIS MORNING. OTHERWISE...LOCALLY
HEAVY RAIN TONIGHT MAY CAUSE SOME FLOODING OF SMALL CREEKS OR
STREAMS AND CAUSE PONDING OF WATER IN LOW AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

LAKE EFFECT SNOW CAN BE EXPECTED MONDAY NIGHT INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

OHZ007>014-017>023-027>033-036>038-047-089-151200-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
603 AM EST SUN JAN 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

PATCHY FREEZING RAIN IS POSSIBLE ACROSS NORTHWEST OHIO.
OTHERWISE...HEAVIER RAIN WILL MOVE INTO THE AREA LATER THIS
AFTERNOON INTO TONIGHT. OVER AN INCH OF RAIN IS POSSIBLE BY MONDAY
MORNING...WHICH WILL LIKELY CAUSE SOME FLOODING OF CREEKS AND
STREAMS AND PONDING OF WATER IN LOW AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

LAKE EFFECT SNOW IS POSSIBLE MONDAY NIGHT AND TUESDAY IN THE
SNOWBELT OF NORTHEAST OHIO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LEZ143>149-162>169-151200-
RENO BEACH TO THE ISLANDS OH-THE ISLANDS TO VERMILION OH-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE-
CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-
603 AM EST SUN JAN 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 14, 4:04 AM ESTFlood WatchCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more32 hr

Nearby

Freezing Rain Advisories in Ohio, 2007Every freezing rain advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.